Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  Radial solutions for a dynamic debonding model in dimension two
 
 
Title: Radial solutions for a dynamic debonding model in dimension two
Author: Lazzaroni, Giuliano
Molinarolo, Riccardo
Solombrino, Francesco
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 219 () nr. C pages p.
Year: 2022
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands